# SDR DL72P960966

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK - FOUND NR 7 SLAT ANGLE CRACKED AT ANTI-ICE DUCT CUTOUT.  REPAIRED PER M/M 57-54-0.  NR 6 SLAT OUTBOARD TRACK WING CUTOUT CRACKED .25 INCH.  REPAIRED PER M/M 57-20-21.
